# SDR 2014FA0000109

- Difficulty date: May 6, 2013
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N868AC
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104058
- Engine: Pwa PT6A21
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210003T
- Condition: Malfunctioned
- Location: Rt Propeler
- Part time: 5,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT RT PROPELLER WENT TO COURSE PITCH WITHOUT PILOT INPUT.  PILOT FEATHERED PROP AND KEPT ENGINE RUNNING WITH NORMAL INDICATIONS.  PILOT EXECUTED 1 ENGINE LANDING.  COMPLETED MAINTENANCE RUN UP, EXERCISING PROP IN VARIOUS PITCHES.  NO ANOMALLIES NOTED ON GROUND RUN.  R & R PROP GOVERNOR WITH AN O/H UNIT AS PRECAUTIONARY MEASURE.  COMPLETED GROUND RUN AND TEST FLIGHT.  NO ANOMALLIES NOTED ON EITHER.
